Enumeration of set-theoretic solutions to the Yang-Baxter equation

Ö. Akgün, M. Mereb, L. Vendramin

Onderzoeksoutput: Articlepeer review

6 Citaten (Scopus)
33 Downloads (Pure)

Samenvatting

We use Constraint Satisfaction methods to enumerate and construct set-theoretic solutions to the Yang-Baxter equation of small size. We show that there are 321931 involutive solutions of size nine, 4895272 involutive solutions of size ten and 422449480 non-involutive solution of size eight. Our method is then used to enumerate non-involutive biquandles.
Originele taal-2English
Pagina's (van-tot)1469-1481
Aantal pagina's13
TijdschriftMathematics of Computation
Volume91
Nummer van het tijdschrift335
DOI's
StatusPublished - 14 jan 2022

Bibliografische nota

13 pages, 8 tables. Accepted for publication in Mathematics of Computation

Keywords

  • math.GR
  • math.QA
  • 16T25

Vingerafdruk

Duik in de onderzoeksthema's van 'Enumeration of set-theoretic solutions to the Yang-Baxter equation'. Samen vormen ze een unieke vingerafdruk.

Citeer dit